MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.1: complainant street address: (b)(6) patient country: united states.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user reports recent uti with use of product.He further states he was recently in the hospital for heart concerns, placed on multiple antibiotics to go home with he said but just today got called in an alternative antibiotic for a uti that grew out in his urine culture and was finalized today.He said his urine is dark and that is his only symptom despite him pushing fluids.He said he has had multiple utis in the past but that is usually whenever he runs out of this catheter and has to purchase out of pocket uncoated catheters he has to apply lubricant to.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: this product was shipped from ups louisville to the customer.Ups quality & operations have investigated and confirmed the following; - lot 24b10302 was packed & loaded correctly at ups - ups received no returns on this lot - they also shared the recall report for this lot & none were requested by cardinal health therefore the likely root cause of this issue is damages that have occurred during transit outside of convatec control.No additional details have been provided to date.Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092 manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21360696
Report Number1049092-2025-00054
Device Sequence Number20962163
Product Code EZD
UDI-Device Identifier00815947020314
UDI-Public00815947020314
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHM14
Device Lot Number24B10302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale